MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number AT75124
Medical Device Problem Codes Material Frayed (1262); Inflation Problem (1310); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review was performed.The sample was returned and the investigation confirmed for frayed fibers, peeling pebax, unraveled fibers, and uneven inflation.The definitive root cause could not be established.The device is labeled for single use.(b)(4).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model at75124 pta balloon dilatation catheter allegedly experienced material frayed, inflation issues, peeled layer, and unraveled material.This information was received from one source.One patient was involved and there was no reported patient injury.Patient information was not provided.

Brand Name
ATLAS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9194970
Report Number2020394-2019-03971
Device Sequence Number2550008
Product Code LIT
UDI-Device Identifier00801741062407
UDI-Public(01)00801741062407
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAT75124
Device Catalogue NumberAT75124
Device Lot NumberGFDQ0435
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1